Assuming you're not puking or having shitting yourself, why do they cause dehydration? Would it be related to the histamine release, and that's maybe why hydrocodone and codeine (for me at least) tend to dehydrate you more?
Thread: Why do opiates dehydrate you?
Results 1 to 11 of 11
Because they activate the parasympathetic nervous system (one of the two peripheral nervous systems - central nervous system = brain and spinal chord, peripheral = all other nerves), sort of like Datura and related drugs (in this regard). It is also because of parasympathetic activation that your pupils constrict and you experience constipation.
Although histamine-release could have a complementary effect, I don't know about this one.
From the dopamine release, most likely.
^ How does that dehydrate you?
- Join Date
- Sep 2008
- new jersey
he mixing up dopemine with serotonine which is thought to deal with body temp control....dopemine is more for shit like motor activity, cognition, sleep, ect
^Antihistamines tend to have a dehydrating effect on me, but the way they regulate bowel movements is by inhibiting smooth muscle contractions and increasing water uptake in the cells of the colon and intestines. These effects would likely cause dehydration.
21-10-2008 22:19Originally Posted by oldfartyoungathart
22-10-2008 18:20Originally Posted by Tsukasa
Most of your L-dopa dose gets converted into DA in your blood, before it crosses your BBB. That DA will then degrade into Epinephrine, which causes all the toxic peripheral effects of L-Dopa as it circulates in your bloodstream and activate your peripheral nervous systems.
Word of advice: stop taking L-Dopa unless you have parkinson's or at least know how to stop its conversion in the blood. Otherwise you are poisoning yourself.
^ Dopamine doesn't convert directly to epinephrine. Norepinephrine does. I take it with EGCG (natural decarboxylase inhibitor). So yea, hardly any of the dopamine turns into norepinephrine. I don't feel any sort of adrenergic effect.
Last edited by Tsukasa; 25-10-2008 at 21:50.
Yes, DA needs to turn into NE before turning into Norepinephrine. I just didn't think this little detail was needed in BDD forum.
Its good that you're taking a decarboxylase inhibitor.
Still, I have my doubts that DA directly causes dehydration. Can you post any references?